# SDR VTZA96396

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Out Of Adjust
- Location: Nose
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6394 - HVN-IAD - DURING APPROACH, DECLARED AND EMERGENCY DUE TO NOSE GEAR UNSAFE LIGHT ON APPROACH AFTER GEAR EXTENSION.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED NOSE DOWNLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
